ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2011.1.11349

A Beckenbach-Dresher type inequality in uniformly complete \(f\)-algebras

Kusraev A. G.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
A general form Beckenbach-Dresher inequality in uniformly complete \(f\)-algebras is given.
Keywords: \(f\)-algebra, vector lattice, lattice homomorphism, positive operator.
Language: English Download the full text  
For citation: Kusraev A. G. A Beckenbach-Dresher type inequality† in uniformly complete \(f\)-algebras //† ¬ладикавк. мат. журн. 2011. “ом 13, вып. 1. —.38-43. DOI 10.23671/VNC.2011.1.11349

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт